Volume 15, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Homological Lagrangian monodromy

Shengda Hu, François Lalonde and Rémi Leclercq

Geometry & Topology 15 (2011) 1617–1650
Abstract

We show that the Hamiltonian Lagrangian monodromy group, in its homological version, is trivial for any weakly exact Lagrangian submanifold of a symplectic manifold. The proof relies on a sheaf approach to Floer homology given by a relative Seidel morphism.

Keywords
Lagrangian monodromy, Hamiltonian isotopy, Hamiltonian fibration, Floer homology, relative Seidel morphism
Mathematical Subject Classification 2010
Primary: 53D12, 53D40
Secondary: 53C15, 53D45, 57R58, 57S05, 58B20
References
Publication
Received: 4 March 2010
Revised: 30 June 2011
Accepted: 2 August 2011
Published: 26 September 2011
Proposed: Leonid Polterovich
Seconded: Yasha Eliashberg, Simon Donaldson
Authors
Shengda Hu
Department of Mathematics
Wilfrid Laurier University
75 University Ave. West
Waterloo
Ontario N2L 3C5
Canada
François Lalonde
Département de mathématiques et de Statistique
Université de Montréal
C.P. 6128
Succ. Centre-ville
Montréal
Québec H3C 3J7
Canada
Rémi Leclercq
Département de mathématiques et de Statistique
Université de Montréal
C.P. 6128
Succ. Centre-ville
Montréal
Québec H3C 3J7
Canada